MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533560
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a naviflex rx delivery system was used to treat cholangiocarcinoma stricture in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.The patient's anatomy was tight prior to stent placement.During the procedure, it was reported that the deployment system broke, leaving the introducer in the stent.The device was then removed, and the procedure was completed with another stent of the same type.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Imdrf impact code f2301 captures the reportable event of additional device required.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Imdrf impact code f2301 captures the reportable event of additional device required.Block h11: the advanix-naviflex delivery system was not returned for evaluation; therefore, a physical product analysis could not be performed.However, the customer provided documentation that included photographs of the device.A media analysis was conducted based on these images.The photographs revealed that the stent was outside of its pouch after use.From the images, it was possible to identify that the guide catheter appeared bent, broken, and detached.Media analysis cannot confirm the reported event of guide catheter break.The customer provided some pictures where it can be observed that the guide catheter appeared bent or kinked and detached; however, without proper evaluation of the device it remains unknown the most probable causes that contributed to the event.There is not enough evidence to determine if the reported event was related to the physician's technique during the procedure, due to the anatomical conditions or related to a device malfunction.Taking all available information into consideration, the most probable cause of the reported event is cause not established.
 
Event or Problem Description

Brand Name
NAVIFLEX? RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23342370
Report Number3005099803-2025-05361
Device Sequence Number7771251
Product Code FGE
UDI-Device Identifier08714729787082
UDI-Public(01)08714729787082(17)270716(10)37097389
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00533560
Device Catalogue NumberM00533560
Device Lot Number0037097389
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale